# SDR IPXA2022042081326

- Difficulty date: April 6, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AYB7104526
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CLOWER FUSELAGE R/H WING TO BODY HAS A STIFFENER P/N AYB7104-526 WITH A CRACK AT STA 1298.REMOVED,FAB AND REPLACED THE CRACK STIFFENER P/N AYB7104-526 IAW DWG AYB7104 AND MD11 SRM 51-33-01. (MINOR)
